# SDR ABXA9700014

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND THE EMERGENCY LIGHTING INOPERATIVE.  REPLACED THE EMERGENCY LIGHTING BATTERY RACK, EMERGENCY LIGHTING OPS CHECKED GOOD IAW DC-8 MM 33-50-1.
